# SDR SWIA2018030144333

- Difficulty date: January 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,816 hours, 29,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER LEADING EDGE IS CHAFED AT CENTER AND OTBD LOCATIONS.  BLENDED OUT THE CHAFE IAW SRM AND REO.
